# SDR AALA202211037999

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 36,163 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT TRANSITION ANGLE HAS CORROSION. LOCATED AT STA 416 AND RIGHT BUTT LINE 26. REPLACED TRANSITION PANEL AND SPLICE PER DRAWING AND AARD 51-00-05-1.
